PDA

View Full Version : Hallucinations, feeling 'trippy' on Clomipramine



Marra
25-02-18, 21:07
Hi, I have been taking prescribed Clomipramine for about 8 weeks - started on very low dose and now up to 50mg daily. Never had this medication before. Over the past 4-5 weeks I have been experiencing what I can only describe as trippy visuals- moving, undulating patterns and textures on plain surfaces etc.. where there are no patterns. I'll find myself staring at these visuals without realising and minutes can go by without noticing. I'm also seeing 'trailers' like blurred after-images of objects as if they're moving in slow motion or multiple exposure. Has anyone else experienced this on Clomipramine?

usman081
26-02-18, 06:42
I am not sure about this particular medication but i am experiencing each and every single of those mentioned by you. I am on Prozac 20mg and week 11

purplepie
25-09-18, 21:36
Haven't noticed anything like this on clomipramine but I am only on a low dose. x